# SDR SWAA2021070187242

- Difficulty date: June 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: A404988
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR EMERGENCY LIGHTS INOP ALL 3 LIGHTS OVER THE DOOR,  OUTSIDE EMERGENCY LIGHT; EXIT LIGHT.   REMOVED AND REPLACED FWD SERVICE DOOR EMERGED LIGHT BATTERY PACK PER AMM 31-51-06. OPS CHECK GOOD PER AMM 31-51-06.
